MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION COMPLIANCE ENDOKIT; ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Model Number CEK-866
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a compliance endokit was used on (b)(6) 2019.According to the complainant, during colonoscopy set up, a dark hair was found on the gauze, within the kit.The procedure was completed with another compliance endokit.There was no serious injury nor adverse patient effects reported as a result of this event.

Brand Name
COMPLIANCE ENDOKIT
Common Device Name
ACCESSORIES, CLEANING BRUSHES, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9379199
Report Number3005099803-2019-05790
Device Sequence Number19593114
Product Code MNL
UDI-Device Identifier00840253118110
UDI-Public00840253118110
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCEK-866
Device Catalogue Number2088-06
Device Lot Number0024624587
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/05/2019
Initial Report FDA Received Date11/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1